A 18-year-old female asked:
On nexium (esomeprazole) for a few wks. forgot to take it today & its already nighttime. does it make sense that i have stomachache and bad reflux? or its unrelated?
1 doctor answer • 2 doctors weighed in
Gastroenterology 36 years experience
Certainly possible.: if you skipped your Nexium (esomeprazole) that day, it is certainly possible for your stomach to produce acid, which could cause reflux in the esophagus. In that setting, it is okay to use antacids for your discomfort. Best, though, would be to try to remember to take your Nexium (esomeprazole) on a daily basis. Prevention of the reflex is better than having to treat it after the fact. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsReviewed >2 years ago
Last updated May 14, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.